How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 759
Experience:  MBBS/FCPS/MRCP U.K(R), Senior Registrar Cardiology
16248889
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now
A new question is answered every 9 seconds

My bp rose to 170/90 this evening after taking my normal meds.

Customer Question

my bp rose to 170/90 this evening after taking my normal meds. my normal bp is 120/67. I took 3 10mg of Flexeril and 3 15mg of Morphine sulf er. I have lupus, cranial avm that was treated with Gamma Knife radiation 3yrs ago. I had spinal surgery 2 years ago ..not successful. I'm in constant pain and have only slept 4 hours in a 48 hr period. could that be the reason my bp rose so high. please advise. this has never happened before. I am 52 female, non smoker
Submitted: 1 year ago.
Category: Cardiology
Customer: replied 1 year ago.
I was impressed by your initial information stating that you get an answer every 9 seconds. Then after my deposit, I see you will get a message with 8 minutes....now since Ive been waiting for an urgent message and paid my deposit, I see 10min or always within a day!!! In a day, I can call my own doctor. I chose this site since I'm panicking and afraid to go to sleep with me feeling this way. If I had known 1 day is an option, I would not have chose to use your service. Im very disappointed and feel misled. If I don't receive and answer within an hour, I will cancel this and demand my deposit back. Its not the money, but the principle of being misled!
Expert:  Dr. Phil, MD replied 1 year ago.
I'm sorry I was offline. Can I help?
Expert:  Dr. Phil, MD replied 1 year ago.
do you still need help?